MathSciNet Relay Station
MathSciNet bibliographic data
MR1648548 32S40 (20F29 20F36 57M25)
Orevkov, S. Yu. Realizability of a braid monodromy by an algebraic function in a disk. C. R. Acad. Sci. Paris Sér. I Math. 326 (1998), no. 7, 867–871.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement